×

zbMATH — the first resource for mathematics

The expected discounted penalty function under a risk model with stochastic income. (English) Zbl 1181.91100
The paper deals with a ruin model framed within the general scenario of the expected discounted penalty function, where premiums and claims follow compound Poisson processes.
In this framework the authors deduce a defective renewal equation and an integral equation involving the expected penalty function; in particular explicit expressions of such functions are given in some special cases.
Moreover, assuming that premiums follow the Erlang\((n, \beta)\) distribution, the authors specialize the defective renewal equation for the expected discounted penalty function.
The theoretical results are applied to specific examples under particular hypotheses on claims and premiums.

MSC:
91B30 Risk theory, insurance (MSC2010)
60K05 Renewal theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Abramowitz, M.; Stegun, I.A., Handbook of mathematical functions with formulas, graphs, and mathematical tables, (1970), Dover Publications New York · Zbl 0515.33001
[2] Bao, Z.-H., The expected discounted penalty at ruin in the risk process with random income, Applied mathematics and computation, 179, 559-566, (2006) · Zbl 1158.60374
[3] Bao, Z.-H.; Ye, Z.-X., The gerber – shiu discounted penalty function in the delayed renewal risk process with random income, Applied mathematics and computation, 184, 857-863, (2007) · Zbl 1209.60051
[4] E. Biffis, M. Morales, On the expected discounted penalty function of three ruin-related random variables in a general Lévy risk model, Insurance: Mathematics and Economics, 28 pages, submitted for publication.
[5] Boikov, A.V., The cramér – lundberg model with stochastic premium process, Theory of probabilistic applications, 47, 489-493, (2002) · Zbl 1033.60093
[6] Boucherie, R.J.; Boxma, O.J.; Sigman, K., A note on negative customers, GI/G/1 workload, and risk processes, Probability in engineering and informational systems, 11, 305-311, (1997) · Zbl 1097.60509
[7] Dickson, D.C.M.; Hipp, C., On the time to ruin for Erlang(2) risk process, Insurance: mathematics and economics, 29, 333-344, (2001) · Zbl 1074.91549
[8] Gerber, H.U.; Shiu, E.S.W., The time value of ruin in a sparre Andersen model, North American actuarial journal, 9, 49-84, (2005) · Zbl 1085.62508
[9] Gerber, H.U.; Shiu, E.S.W., On the time value of ruin, North American actuarial journal, 2, 48-78, (1998) · Zbl 1081.60550
[10] Janson, S., Moments for first-passage and last-exit times, the minimum, and related quantities for random walks with positive drift, Advances in applied probability, 18, 865-879, (1986) · Zbl 0612.60060
[11] Klimenok, V.I., On the modification of rouché’s theorem for the queueing theory problems, Queueing systems, 38, 431-434, (2001) · Zbl 1079.90523
[12] Kyprianou, A.E., Introductory lectures on fluctuations of Lévy processes with applications, (2006), Springer-Verlag Berlin · Zbl 1104.60001
[13] Li, S.; Garrido, J., On ruin for the Erlang\((n)\) risk process, Insurance: mathematics and economics, 34, 391-408, (2004) · Zbl 1188.91089
[14] Lin, X.S.; Willmot, G.E., Analysis of a defective renewal equation arising in ruin theory, Insurance: mathematics and economics, 25, 63-84, (1999) · Zbl 1028.91556
[15] Marsden, J.E.; Hoffman, M.J., Elementary classical analysis, (1993), Freeman San Francisco · Zbl 0777.26001
[16] Melnikov, A., Risk analysis in finance and insurance, (2004), Chapman and Hall Boca Raton
[17] M. Morales, P. Olivares, On the expected discounted penalty function for a risk model perturbed by spectraly negative Lévy process, Journal of Applied Stochastic Models in Business and Industry, 22 pages, submitted for publication.
[18] Temnov, G., Risk processes with random income, Journal of mathematical sciences, 123, 1, 3780-3794, (2004) · Zbl 1065.91040
[19] Spiegel, M.R., Theory and problems of Laplace transforms, (1965), Schaum New York
[20] Willmot, G.E., On the discounted penalty function in the renewal risk model with general interclaim times, Insurance: mathematics and economics, 41, 17-31, (2007) · Zbl 1119.91058
[21] Willmot, G.E.; Cai, J.; Lin, X.S., Lundberg inequalities for renewal equations, Advances in applied probability, 33, 674-689, (2001) · Zbl 1003.60081
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.